# SDR P5CA9700521

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: Tt2 Sensor
- Part number: 7344441
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

JUST PRIOR TO DESCENT, NR 1 ENG WOULD NOT RESPOND TO THROTTLE MOVEMENT BETWEEN FLIGHT LEVELS 35.0 AND 25.0. EPR .95; EGT 600 C; FUEL/FLOW 2700 N1 59 PERCENT.  CREW TRIED A RAPID RESTART AT 250 KTS, NO HELP ENG ANTI-ICE ON ALL FUEL PUMPS, TRIED FUEL HEAT BOTH IGNITORS, 3 PACKS ETC (NO HELP).  ENGINE STARTED TO RESPOND NORMALLY AFT FL 250 ON IT'S OWN.  AFTER LANDING NR 1 (ENG) WOULD NOT SPOOL UP IN REVERSE.  ALSO, ENG VERY SLOW TO SPOOL UP IN FORWARD THRUST.  BLEED TT2 SENSOR, OPERATIONAL CHECK OF THROTTLE SATISFACTORY, REQUESTED CREW EVALUATION NEXT TAKEOFF.  NO REOCCURENCE OF PROBLEM HKG/JFK LEGS.  REMOVED AND REPLACED MAIN FUEL FILTER.
